Thumbnail
Access Restriction
Open

Author Das, Ashish
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Heteroscedastic model ♦ Generalized least squares ♦ E-optimality ♦ Balanced incomplete block designs
Education Level UG and PG
Learning Resource Type Article
Journal Communication in Statistics Theory and Method
Volume Number 21
Issue Number 6
Page Count 16
Starting Page 1651
Ending Page 1666